# SDR ASOA2015011612064

- Difficulty date: January 13, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 18,031 hours, 11,522 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Iced
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WAS STUCK CLOSED.  COULD MOVE THE HANDLE ABOUT 1/3 OPEN AND PARTIALLY OPERATE THE CAM LOCKS BUT THEN IT WOULD JAM.    REMOVED ICE FROM PASSENGER DOOR AND PERFORMED OPS CHECK IAW AMM 52-11-00 AND PERFORMED OPS CHECK GOOD.
